# SDR CA020826008

- Difficulty date: August 21, 2002
- Submitted: September 6, 2002
- Operation: Air carrier
- Make and model: Conaer LA4200
- Aircraft time: 1,433 hours
- Engine: Lyc IO360A1B
- System (JASC): 5711 · Wing Spar
- Part: Doubler
- Part number: 21610063
- Condition: Cracked
- Location: Lt Wing Spar Cap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) LT WING LOWER SPAR CAP DOUBLER CRACKED AT OUTER BOLT HOLE.
